Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

TalkingMonkey

Veteran Member
  • Total Reviews

    0
  • Content Count

    137
  • Joined

  • Last visited

Community Reputation

0 Neutral

About TalkingMonkey

  • Rank
    Member

Profile Information

  • Gender
    Male
  1. I feel SO much better, about 80% back to normal. THANK FUCKING CHRIST. Almost 4 weeks later, I'm starting to feel normal again. Not perfect, but much better than I was, and I've been feeling almost 100% back to normal the past 5-6 days.
  2. How are you doing now? A month or so on Accutane isn't very long at all - but long enough for symptoms to become apparent. I would look more into the thyroid issue as well, apparently TSH is not as important measurement at Free T3/T4, so perhaps you're alright in that aspect, but please ask on a few thyroid specific forums you can find on google, like this one I've used: http://forums.realthyroidhelp.com/ And did you get as many of those tests I posted done as possible? Iron is very
  3. Apparently I don't have hypothyroid--when you factor in the other tests (such as T3 and T4). Damn, I really wanted something specific. They tested all my bloods--normal. Still, I feel TERRIBLE. I can't concentrate on anything, I have blurry vision. I feel so depressed about this. Help.... what can I possibly do.
  4. Bump. Could you, or someone else, translate that. What's the practical take-home message?
  5. I feel retarded -- cognitively impaired --the past 7 days, after I woke up very sick after a night out of (foolishly) drinking alcohol while on a low dose of accutane the past 6 weeks. I've stopped taking the accutane. Going to my dermatologist in a few days. edit: there's vitamin A in beer! fuuuuuuuuuuuckkk
  6. Getting good sleep and plenty of liquids. This dizzy, spacey feeling has persisted the past 7 days. Not good, very distressing.
  7. Thank you for that comprehensive post, I appreciate the hell out of it. I admit the technical details are somewhat double dutch to me (googling desiccated thyroid now...), but I'll print that out--I'll show it to my GP. I truly feel flat and very stupid, like my IQ just got cut down 10 points, and I hope it's down to the thyroid and not anything else, because at least the thyroid issue can be rectified.
  8. One other thing, I got a bloodtest recently and My TSH (Thyroid-stimulating hormone) is 6.99 mlU/L According to this site, "Over 6 is considered indicative of hypothyroidism". Now, I don't know if this was caused by accutane, or whether it was already there, but could it account for my spacey feelings? I haven't spoken to my GP about the results yet.
  9. After about a month of taking accutane at a relatively low dose, one night (about a week ago) I went out and had a few beers, 5 or 6. When I came back that night I felt terrible, shivery and drained. I went to bed, and woke up feeling quite sick. Sore throat, headache, zero appetite. That lasted three days. Now, it's been a week and I feel noticeably spacey. I find it hard to read, I can't focus very well. I feel like I'm slightly hungover. A bit of brain fog, like I'm not fully sharp. This is
  10. Hmmm, I ain't sold on this. It's a lot to give up for something that's unproven. That said, I suspect that chronic masturbation can't be good for the hormone levels. But a fap a day may keep the pissy attitude away
  11. Agreed. The man is a disgrace, as are others who try to trick people like this. They play with people's hope, and that is fucking unforgiveable. They should be punished, there should be accountability. Liars and scammers go unpunished on the internet.
  12. That's what I'd like to think - has this been proven conclusively? As much as I'd like to take your word on it, I'd like to see evidence (I hope that doesn't sound smarmy). I just want to do whatever I can to minimise making my skin any worse.
  13. Thank you for the help. I agree, it's pretty normal to experience flushing after an intense workout. However, I'm wondering if constantly flushing your skin this way will make your overall facial redness worse in the long run. I have no pain or burning associated with it, but yes it certainly flares up in the sun and when boozing. I'm booking an appointment with a derm very soon.
×